# SDR CA121126002

- Difficulty date: November 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Engine: Pwc PW308C
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Ejector
- Condition: Leaking
- Location: Fuel System
- Component: Fuel Injector N, Pwc, EQUIPMENT
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) WITH A PARKED ACFT, AFTER ENGINE SHUTDOWN, FUEL WAS NOTED LEAKING FROM THE NACELLE.  OPENING THE COWLINGS REVEALED A LEAK AT THE FUEL EJECTOR TANK, PRE SB 26285. THE TANK WILL BE REPLACED BEFORE THE ACFT IS RETURNED TO SERVICE.
